Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fess surgery done. Feeling difficulty to breath and have snoring problem. Safe to take xaria?

i was operated five year ago for fess and doctor took out nose bone between eyes and nose..... Liquid drops in the foodpipe due to which im not able to breathe properly.... Also this causes snoring problem at a very high level during night.... Doctor recommends for Xaria Tablet..... I want to know that this diagnose is correct or not
Asked On : Thu, 24 Jan 2013
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

I do understand your concern both towards the surgery and towards the medication.

As far as your surgery is concerned it is clear that your doctor has done septoplasty along with FESS. But if you still have post nasal drip then your sinuses have to be cleared again using endoscopy. Since you also have snoring, it is also clear that you have nose block in addition to your problems.

You may start a course of antibiotics to first clear your sinuses such as amoxycillin-clavulanate 625 mg twice daily for five days along with the anti histamine which you have mentioned. Your doctor will know about this.

Xaria is levocetrizine and is a very safe drug which can be taken for long periods without much side effects in the usual course. You should however understand that any drug can cause any side effect but this one has been known to be relatively a safe drug so do not worry.

After the above you must get yourself checked by an ENT who will perform endoscopic cleaning of your sinuses

Also do steam inhalation and start anti reflux treatment (tablet pantoprazole 40 mg twice daily before food-your doctor will know about this)

take care

Dr Sriram Nathan
Answered: Mon, 2 Sep 2013
I find this answer helpful

 1 user finds this helpful

Allergist and Immunologist Dr. Suman Kumar's  Response
these are allergies and the allergies eoccur
the medicine is anti allergic and the im i to reduce the nasal secretions and this will keep airway dry so that you breathe normally
you need to continue long
ot treat allergies by consulting allergy specialist
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor